# SDR CA030415001

- Difficulty date: April 9, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Doug A26BSHIELDS
- Aircraft time: 5,442 hours
- Engine: Pwa R280079
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Condition: Loose
- Location: Nr 2 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKEOFF OIL/SMOKE WAS NOTICED COMING FROM RT ENGINE. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. ROCKER JAM NUT FOUND BACKED OFF ON CYLINDER NR 2 INTAKE.
